# SDR AALA202405204528

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 13,057 hours, 3,507 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 -
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO THE FLIGHT CREW REPORTING THAT AFTER DEPARTURE NONE OF THE TOILETS WOULD FLUSH. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND CIRCUIT BREAKERS FOR THE LAVATORY VACUUM GENERATORS OUT AND RESET THE BREAKERS. MAINTENANCE ACCOMPLISHED A GVI OF CONNECTOR 7211VC AND TERMINAL BLOCK 7492VT WITH NO DAMAGE NOTED PER TSM 38-31-00-810-834A. A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORIES WAS ACCOMPLISHED WITH NO FAULTS NOTED. MAINTENANCE WAS UNABLE TO DUPLICATE THE ISSUE.
